RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 2  


Solvability “in the large” of a system of equations of the one-dimensional motion of an inhomogeneous viscous heat-conducting gas
A. A. Amosov, A. A. Zlotnik
3
Abstract harmonic analysis and asymptotic estimates of elements of inverse matrices
A. G. Baskakov
17
A generalization of the ham sandwich theorem
V. L. Dol'nikov
27
Functions of many variables, monotone on pseudoconvex sets
M. I. Dyachenko
38
Euler equations in models of theoretical physics
T. A. Ivanova
44
An inverse theorem of approximation theory of periodic functions in various metrics
N. A. Il'yasov
53
On countable nondiscrete fields without nontrivial convergent sequences
E. I. Kabanova
62
One-dimensional equations of a self-consistent field with cubic nonlinearity in quasiclassical approximation
M. V. Karasev, A. V. Pereskokov
66
Separation of zeros of entire functions of exponential type and completeness of characters
A. A. Kondratyuk, Yu. F. Korobeinik
83
Varieties of solvable Lie algebras with a distributive lattice of subvarieties
S. P. Mishchenko
92
A sharp condition for imbedding anisotropic Sobolev–Orlicz spaces in a space of continuous functions
E. A. Rozenfel'd
101
Relations between periodic and nonperiodic moduli of smoothness
K. V. Runovskii
111
A basis of identities of the Lie algebra $sl(2)$ over a finite field
K. N. Semenov
114
Cohomology of the Steenrod algebra
V. A. Smirnov
120
On representation of finite pseudo-Boolean algebras and one of its applications
V. I. Khomich
127
On the Schrödinger operator with a small potential in the case of a crystal film
Yu. P. Chuburin
138
Asymptotic stability of linear stochastic differential equations of neutral type
L. E. Shaikhet
144

Brief Communications
Uniqueness of multiple trigonometric series
G. G. Gevorkyan
148
The number of algebras over simple sets
N. Kh. Kasymov
150
Rectangular oscillation of the sequence of partial sums of a multiple Fourier series and absence of the BMO property
V. A. Rodin
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019